# SDR SWAA2013040314415

- Difficulty date: March 23, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 24,009 hours, 15,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT DOOR, RIGHT AFT CUTOUT CRACKED.  REMOVED AND REPLACED DOUBLER IAW SRM.
